Welcome to new member, pchristine.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 3/28/2008 11:49 AM (GMT -6)   
pchristine said...
Hi there...
 
Today is my first day here...and I dont really understand "antibodies" to Tysabri - although would greatly appreciate understanding what is happening with you. I can totally "feel" your distress and will pray for you - and would love to get to know you more - email   My first treatment was just this last month and I went from not walking nor writing to doing both although in a very weak state. The improvements have been dramatic and I am "jonesing" for my next treatment. I am sharper mentally...and I know this drug is helping tremendously....even though there have been side effects to some degree.
 
Please write if you can...much appreciated.
 
Christine

Welcome, Christine!!!  We hope you find this board to be informative and supportive.  I know that you asked anyone that is interested to e-mail you and I edited your post for your e-mail.  Please put your e-mail address in your profile.  If you are unsure how to do that, e-mail me and I can walk you through that.  Just click on my name off to the side there and you will find my e-mail address.  Again, welcome and enjoy!!!
 
Gretchen
Gretchen       co-moderator MS board       diagnosed with MS July 2006


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 3/28/2008 4:48 PM (GMT -6)   
Hey Christine!!

Welcome to the board! I"m so glad u've found us and hope u'll feel comfortable posting and asking any questions u may have. This is a wonderful community of people who really try to help where they can. I"m not clear from u'r post...are u dx'd and using Tysabri or some other of the CRABs?? I do hope all goes well for u and that u'r able to tolerate whichever of the meds u'r using. Take care! We look forward to getting to know u better!
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
 
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 3/28/2008 9:16 PM (GMT -6)   
Hi Christine,
Welcome !! You found a great place here. Everyone is sooo supportive. Its so nice to talk with folks who understand. I just started Tysabri too. There are also a few others on the board who have a little bit more experience with this drug. I'm sure they will be around soon. I really dont understand anything about the antibodies, i'm sorry. I just wanted to jump in and say hi. I'm sure the others do tho. That is on my list for my next neuro appt.
Take care and welcome again !!
Lynn
Dx MS Dec 06, Started Tysabri March 2008, Baclofen, Cymbalta


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 3/28/2008 9:36 PM (GMT -6)   

Hey Christine

Maybe this link will help.

http://www.rxlist.com/cgi/generic/tysabri_ad.htm

 

 


rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*
 
Things that make u go hummmm......
*I wonder how much deeper the ocean would be without sponges.*
*One day without sunshine is like...um..well...night?*


mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 3/29/2008 6:50 AM (GMT -6)   
Hi Christine!
Christine,
The link Rhonda provides some information about anibodies. Essentially the white blood cells in our body are trained to try to fight and neutralize any foreign matter (e.g., an infection). All medications are also seen by our weird bodies as a foreign matter. Therefore you can form antibodies to these meds. The result is that the med may be less effective or not effective at all. However according tto the tysabri drug company, these can be transient (temporary) especially during the first 6 months of treatment. Then the level may be low or they may even disappear. If they continue to show up in my system at a significant level, there is disagreement between doctors over whether or not you should continue with treatment. The long term side effects of continuing treatment with the presence of antibodies is unknown. Also its effectiveness is questionable, You should ask your neuro about being tested after your 3rd infusions or earlier if you have a reaction during an infusion.

Hope this helps a little.

Barb
Barb/mystery reader
Diagnosed April 2007
Started tysabri -- December 2007


pchristine
New Member


Date Joined Mar 2008
Total Posts : 4
   Posted 3/29/2008 7:43 AM (GMT -6)   
Wow everyone...
 
I am just very positively overwhelmed  :-)
 
What a great group here....I am a part of another live chat group on line as well...after a several year sebatical and was very sceptical about being part of anything again...but have been pleasantly suprised and wonderful supported and for that I surely thank all of you.
 
The MS road is a scary one...one often feels alone for sure...and being on the Tysabri there are so few answers - one often hears..."we just arent sure - ask your doctor...and then your doctor doesnt really know either!"
 
I am pretty computer savvy and will try to get to updating the profile etc soon...and look forward to getting to know folks. I want to get involved in local groups too...and wondered if there were any California folks out there....although I have learned you can build terrific friendships thru the web...(regardless of what folks may say!) as I have one that has lasted 10 years! and we visit at least once a year from halfway across the world :-)
 
Thanks so much for the very warm welcome and my best hopes for pain and stress free times to all.
 
Christine

1mom
Regular Member


Date Joined Feb 2008
Total Posts : 69
   Posted 3/30/2008 4:32 PM (GMT -6)   
Welcome Christine, I don't know much about Tysabri, there has been suggustive under tones from MS doctor,for my son. So all I can say is (my wishes are the best for you). I'll be looking for your updates............ Just 1mom
its not how hard you get hit,its how hard you get hit,and keep moving forward, that how winning is done. 
                                        Sincerely,1MOM


pchristine
New Member


Date Joined Mar 2008
Total Posts : 4
   Posted 3/30/2008 5:53 PM (GMT -6)   
Hi "Mom" :->

Suggestive undertones eh ? Yea...Docs always feel fairly strong one way or the other on Tysabri depending if they are old or new school usually....just how would you rate your sons Dr.'s tones on it ???

Is he an older Nuero or a "new waver"...

Christine
BEST of the best for all - NEVER GIVE UP....Christine

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 1:35 PM (GMT -6)
There are a total of 2,885,667 posts in 316,626 threads.
View Active Threads


Who's Online
This forum has 157735 registered members. Please welcome our newest member, dipsnegy.
435 Guest(s), 10 Registered Member(s) are currently online.  Details
Inderjit Singh Madahar, betterdays1, Lapis_29, Ishiman0627, Bucko, Girlie, James799, magoo2, Tudpock18, Leno1978


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer